# SDR FDEA201006252145

- Difficulty date: June 25, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Damaged
- Location: Bs 301-332 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR RAIN GUTTER INSTALLED WITH BLIND FASTENERS THROUGH FUSELAGE SKIN WITH NO E.D. WITH SOLID FASTENERS. DRILLED DAMAGED AREAS (3 EACH) TO MINIMUM DIAMETER IAW SRM 51-30-2 AND EA 7-5330-135558. FABRICATED REPAIR DOUBLER FROM 2024T3 .090" DIM. 33" X 22.25", INSTALLED 3 EACH FREEZE PLUGS FABRICATED FROM BAC 2024T3 DIM. .400", .373" AND .440", FABRICATED   RAIN GUTTER FROM BAC1496-356 2024T3 DIM. 47", FABRICATED FILLER FROM 2024T3 .090" DIM. 19" X .580" AND FABRICATED 3 EACH RETENTION WASHERS FROM 2024T3 .063" DIM. .150".  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND EA 7-5330-135558.
